# SDR SWAA2025073084042

- Difficulty date: June 21, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE ACCESS PANEL 561BB TRAILING EDGE AT LT WING.   REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
